A 41-year-old female asked:
If i've taking monistat 1 (tioconazole) && duplican && i still have a discharge what is going on? is this an std?
1 doctor answer • 5 doctors weighed in
Dr. Jeff Livingstonanswered
Obstetrics and Gynecology 24 years experience
Get checked : There are many causes of vaginal discharge other than yeast infections. If yeast medication is not working in this likely is not a yeast infection. Schedule a visit to get tested for stds as well as bacterial vaginosis. Then the doctor can find the appropriate treatment to help you.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsReviewed Dec 26, 2022
Last updated Dec 26, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.